Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 260, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 4, 2012, 11:32 PM CDT for Logan County, Simpson County, Warren County, Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2012, 11:32 PM CDT (04:32 UTC)
- Expired
- Jun 5, 2012, 12:00 AM CDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, KY, Simpson County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 11:50 PM CDT | HAIL 0.75 | Woodburn, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1734 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
606
WUUS53 KLMK 050432
SVRLMK
KYC141-213-227-050500-
/O.NEW.KLMK.SV.W.0260.120605T0432Z-120605T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1132 PM CDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL MIDNIGHT CDT
* AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GASPER...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
FRANKLIN...
THREE SPRINGS...
MEMPHIS JUNCTION...
SOUTH UNION AND BROWNING...
PETROS AND ROCKFIELD...
WOODBURN AND RICH POND...
DRAKE AND MATLOCK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
&&
LAT...LON 3685 8687 3699 8680 3691 8622 3689 8625
3689 8627 3687 8626 3677 8641 3665 8642
3664 8653
TIME...MOT...LOC 0432Z 286DEG 34KT 3691 8673
WIND...HAIL 60MPH 1.00IN
$$
RAS2 follow-up statements
359
WWUS53 KLMK 050449
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1249 AM EDT TUE JUN 5 2012
KYC141-050458-
/O.CAN.KLMK.SV.W.0260.000000T0000Z-120605T0500Z/
LOGAN KY-
1149 PM CDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOGAN COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST INTO SOUTHERN
WARREN AND NORTHERN SIMPSON COUNTY.
LAT...LON 3677 8674 3684 8669 3687 8666 3688 8661
3697 8665 3691 8622 3689 8625 3689 8627
3687 8626 3677 8641 3665 8642 3664 8653
TIME...MOT...LOC 0448Z 286DEG 34KT 3687 8655
$$
KYC213-227-050500-
/O.CON.KLMK.SV.W.0260.000000T0000Z-120605T0500Z/
SIMPSON KY-WARREN KY-
1149 PM CDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHERN WARREN AND SIMPSON COUNTIES...
AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PETROS...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
FRANKLIN...
THREE SPRINGS...
MEMPHIS JUNCTION...
MATLOCK AND HILLSDALE...
DRAKE AND BOYCE...
LAT...LON 3677 8674 3684 8669 3687 8666 3688 8661
3697 8665 3691 8622 3689 8625 3689 8627
3687 8626 3677 8641 3665 8642 3664 8653
TIME...MOT...LOC 0448Z 286DEG 34KT 3687 8655
WIND...HAIL 60MPH 1.00IN
$$
RAS734
WWUS53 KLMK 050500
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1200 AM CDT TUE JUN 5 2012
KYC213-227-050510-
/O.EXP.KLMK.SV.W.0260.000000T0000Z-120605T0500Z/
SIMPSON KY-WARREN KY-
1200 AM CDT TUE JUN 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN AND SIMPSON
COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE MOVING
OUT OF THE WARNED AREA.
LAT...LON 3677 8674 3684 8669 3687 8666 3688 8661
3697 8665 3691 8622 3689 8625 3689 8627
3687 8626 3677 8641 3665 8642 3664 8653
TIME...MOT...LOC 0500Z 286DEG 34KT 3684 8641
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:54 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 4, 9:54 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1054 PM EDT MON JUN 04 2012 .Forecast Update... Issued at 1050 PM EDT Mon Jun 4 2012 One more update to get rid of the Watch headline. Scattered showers and storms still are possible, but temperatures have fallen enough/low levels have stabilized enough to preclude much in the way of damaging winds getting down. Stronger cell over Monroe and Barren counties earlier only had winds to 30-40 mph after calling several spotters in its path. Light rains will end from north to south soon after midnight. Earlier inserted patchy fog into the grids. Most stations are at 10 miles in vsby, and do have some drier air that should try and work in from the north overnight. Still with good rains across now most of the region, would not be surprised to get some fog toward daybreak Tuesday. Issued at 755 PM EDT Mon Jun 4 2012 Outflow boundary now into Logan and Simpson counties. A little more convection has fired upstream, and may yet see some development out ahead of it. However, given that the environment is more stable over an Ohio to Allen county line, will drop them from the watch this hour. Issued at 650 PM EDT Mon Jun 4 2012 Line of convergence right around where it was expected to be at this hour, but storms just are now firing off of it. Have a few upstream moving into a fairly hot airmass over Southern Illinois. These may be the best chance for further development, but if we do not see significant increase in the next hour, then we can drop the current watch. Otherwise have updated the forecast for current obs and radar trends and removed the evening wording. Issued at 510 PM EDT Mon Jun 4 2012 Issued severe thunderstorm watch box 353 for our southwest forecast area, based on unstable conditions down there (87 degrees at BWG this hour compared to 66 at SDF!). Also, high-res models are hinting at some late afternoon development either from storms upstream, now developing into southern Illinois or new development along the differential heating plus outflow boundaries northwest to southeast across that region. Products have been updated to reflect this change. .Short Term (Tonight through Tuesday night)... Issued at 310 PM EDT Mon Jun 4 2012 A disturbance moving through northwest flow aloft continues to impact the region this afternoon. At the same time, a surface low has been moving south across southern Illinois toward the Mississippi/Ohio River confluence. The current band of light to moderate showers across southern Indiana and central Kentucky will slowly shift south through the rest of the afternoon hours. As it approaches the southern forecast area, a few thunderstorms will be possible as a surface boundary re-establishes itself near our southwest CWA. So, as the afternoon and evening progresses, shower and/or thunderstorm coverage will diminish from north to south. Forecast soundings across the southwest CWA are not that impressive, with only brief gusty winds and heavy rainfall expected with any thunderstorm that develops. Today will be the best chance of area-wide precipitation through the next seven days. For tonight, skies will gradually clear with dry conditions and cooler temperatures. Overnight lows will range from the mid 50s to around 60 degrees. There could be some patchy fog formation in areas that receive precip as well as normally fog-prone locations if winds go calm and skies clear enough. There remains a chance of isolated showers across the northeastern portion of the forecast area Tuesday afternoon, as daytime heating combines with a weak shortwave passage. Once daytime heating subsides, will dry things out Tuesday night. Expect temperatures generally in the mid to upper 70s Tuesday, with overnight lows ranging roughly from the low to mid 50s. .Long Term (Wednesday through Monday)... Issued at 310 PM EDT Mon Jun 4 2012 Highly meridional upper air pattern is expected at the beginning of the forecast period with an upper trough on both US coasts and a large ridge across the central Plains. This will keep the Ohio Valley in a northwest flow pattern early in the period. Typically, northwest flow situations are tricky due to the models inability to properly time small mid-level perturbations moving through within the flow. However, the latest model trends are suggestive of a more stable and drier overall pattern, so the idea of an increasingly drier forecast is increasing. The previous runs suggested that a weak wave may skirt through the region on Wednesday possibly sparking off some afternoon/evening convection. However, both the GFS and Euro have backed off this solution quite a bit and are largely drier. For now, have kept a slight chance of shower/storm in the east on Wednesday. For the remainder of the week, the upper trough in the east is forecast to lift out and ridging over the central Plains will build in over the Ohio Valley. This will lead to dry conditions and increasingly warmer temperatures. Temperatures will be the coolest at the beginning of the period with highs on Wednesday warming into the mid-upper 70s and into the upper 70s to the lower 80s by Thursday. Lower to mid 80s temperatures should arrive by Friday followed by mid-upper 80s for Saturday. Overnight lows will generally be in the upper 50s to the lower 60s. Strong ridging should continue to be overhead for Sunday and Monday as a deep trough digs into the western CONUS. Both the GFS and Euro are hinting at some possible tropical development over the northwest Gulf by late next weekend which could bring copious amounts of much needed rainfall to the lower Mississippi delta region. The upper level pattern looks to become more progressive by early next week with the western CONUS trough heading east and the upper level ridge axis sliding off to the Mid-Atlantic region. This could allow moisture to increase across the region with whatever tropical system that possibly develops. Highs Sunday and Monday should warm into the upper 80s to the lower 90s with overnight lows in the upper 60s to the lower 70s. && .Aviation (00Z TAF Issuance)... Updated at 645 PM EDT Mon Jun 4 2012 The current band of showers stretching from SDF to LEX is beginning to become more scattered in nature. This area will eventually begin to sag southward tonight. Will continue to carry -SHRA at SDF and LEX through 2-3Z this evening, though conditions may dry out earlier. The heavier showers may reduce visibilities to 5 or 6 miles. At BWG, there will be a chance for a thunderstorm before midnight or so. Will continue to carry VCTS there for the next few hours, though the development of any convection is a bit in question at this point. As precip moves out tonight, clouds will begin to clear from the north. This will allow some light fog to form at the TAF sites towards morning. After sunrise conditions will become VFR with scattered clouds and winds out of the NNE tomorrow. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Updates..........RJS Short Term.......MJP Long Term........MJ Aviation.........EER
Hazardous weather outlook, Jun 4, 3:48 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 448 PM EDT MON JUN 4 2012 KYZ026-061-062-070>075-052100- OHIO KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY- 348 PM CDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING AS AN AREA OF LOW PRESSURE AND A FRONTAL BOUNDARY APPROACH THE REGION. THE STRONGER STORMS WILL BRING DAMAGING WINDS...HAIL...AS WELL AS BRIEF HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057- 063>067-076>078-081-082-052100- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 448 PM EDT MON JUN 4 2012 /348 PM CDT MON JUN 4 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MJP/RJS
In the hours before
Special weather statement, Jun 4, 9:07 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1007 PM EDT MON JUN 4 2012
KYZ074>076-050245-
BARREN-METCALF-MONROE-
907 PM CDT MON JUN 4 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GLASGOW...AND MOVING SOUTHEAST AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TOMPKINSVILLE...
GLASGOW...
BRISTLETOWN AND SLICK ROCK...
EIGHTY EIGHT AND TEMPLE HILL...
NOBOB...
SUMMER SHADE AND MOUNT HERMON...
THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3703 8607 3714 8589 3682 8558 3682 8560
3678 8559 3678 8555 3673 8552 3673 8549
3672 8548 3662 8572
TIME...MOT...LOC 0207Z 322DEG 34KT 3701 8591
RSSpecial weather statement, Jun 4, 9:37 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1037 PM EDT MON JUN 4 2012
KYZ075-050300-
MONROE-
937 PM CDT MON JUN 4 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF TOMPKINSVILLE...AND MOVING
SOUTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TOMPKINSVILLE...
HARLAN CROSSROADS...
HESTAND AND BOLES...
VERNON AND RAYDURE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3661 8554 3661 8572 3662 8575 3677 8588
3684 8575 3684 8566 3662 8544 3661 8548
3661 8553
TIME...MOT...LOC 0237Z 323DEG 35KT 3675 8572
RSSpecial weather statement, Jun 4, 11:02 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 AM EDT TUE JUN 5 2012
KYZ070-072-050500-
LOGAN-SIMPSON-
1102 PM CDT MON JUN 4 2012
...STRONG THUNDERSTORM WITH HALF INCH HAIL...AND 40 MPH WINDS...
AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 13 MILES NORTH OF ELKTON...AND MOVING SOUTHEAST
AT 35 MPH.
HALF INCH HAIL...AND GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
FRANKLIN...
RUSSELLVILLE...
EDWARDS AND LEWISBURG...
EPLEYS AND COOPERSTOWN...
HOMER...
CHANDLERS CHAPEL...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
0 AND 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8659 3664 8693 3680 8707 3706 8706
3707 8702 3689 8663 3688 8661 3683 8658
3682 8648 3678 8641 3665 8641 3665 8652
3663 8655
TIME...MOT...LOC 0402Z 300DEG 31KT 3697 8704
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:07 PM CDT | Special Weather Statement | LMK | Barren, Monroe | 38 min |
| Jun 4, 9:37 PM CDT | Special Weather Statement | LMK | Monroe | 23 min |
| Jun 4, 11:02 PM CDT | Special Weather Statement | LMK | Logan, Simpson | 58 min |
| Jun 4, 11:59 PM CDT | Special Weather Statement | LMK | Allen | 31 min |
| Jun 5, 12:08 AM CDT | Special Weather Statement | LMK | Logan | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.